# SDR 98ZZZX1700

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 214010103115
- Condition: Cracked
- Location: M/R Hub
- Component: 214010100207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ROTOR SPINDLE WAS CRACKED AT THE TRAILING EDGE TANGS.  BOTH LOWER AND UPPER TANGS WERE CRACKED.  THE CRACK WAS DETECTED DURING A DAILY VISUAL INSPECTION BY A COMPANY TECHNICIAN.  SUBMITTER STATED FAILURE OF THIS SPINDLE WOULD HAVE CERTAINLY LED TO A CATASTROPHIC ACCIDENT.
